# SDR AALA201708179002

- Difficulty date: August 4, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 59,647 hours, 25,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281300251
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT OUTBOARD LAVATORY A MOUNT HOLE ON THE FLOOR SUPPORT, FRAME 18,  Y1292.  REMOVED AND REPLACED THE FLOOR SUPPORT FROM FRAMES 14 TO 24 IAW SRM 53-11-15, AND SRM 51-42-11.
